American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30C55) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Jerry R. Muir Jr. and Ted J. Suffridge. A generalization of half-plane mappings to the ball in $\mathbb{C}^n$. Trans. Amer. Math. Soc. 359 (2007) 1485-1498. MR 2272135.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] J. M. Anderson and A. Hinkkanen. Univalence criteria and quasiconformal extensions . Trans. Amer. Math. Soc. 324 (1991) 823-842. MR 994162.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] V. Gruenberg, F. Rønning and St. Ruscheweyh. On a multiplier conjecture for univalent functions . Trans. Amer. Math. Soc. 322 (1990) 377-393. MR 991960.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Johnny E. Brown. A method for investigating geometric properties of support points and applications . Trans. Amer. Math. Soc. 287 (1985) 285-291. MR 766220.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Reuven Harmelin. Invariant operators and univalent functions . Trans. Amer. Math. Soc. 272 (1982) 721-731. MR 662063.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Margalit Ronen. Structure of complex linear differential equations . Trans. Amer. Math. Soc. 269 (1982) 429-444. MR 637700.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Brad G. Osgood. Univalence criteria in multiply-connected domains . Trans. Amer. Math. Soc. 260 (1980) 459-473. MR 574792.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Johnny E. Brown. Geometric properties of a class of support points of univalent functions . Trans. Amer. Math. Soc. 256 (1979) 371-382. MR 546923.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Shinji Yamashita. Conformality and semiconformality of a function holomorphic in the disk . Trans. Amer. Math. Soc. 245 (1978) 119-138. MR 511402.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1